# SDR AALA20091104MIA02

- Difficulty date: November 4, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 31,834 hours, 3,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 26B INOPERATIVE.  RELAMPED LIGHT AT SEAT 26B.
